# SDR B4MR98043

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Forging
- Part number: 65261133
- Condition: Cracked
- Location: Tail Skid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND TAIL SKID COMPT ACTUATOR ATTACH FORGING CRACKED.  REMOVED AND REPLACED TAIL SKID ACTUATOR ATTACH FORGING IAW B727 MM 32-71-41.  OPS CHECKED TAIL SKID ACTUATOR, FOUND TO CHECK OUT GOOD IAW 727-100 MM REF 32-71-00.  C-CHECK CARD NUMBER 1C-109.  NON-ROUTINE TASK CARD NUMBER 113950 AND 114729.  YOKE = 65-26113-4.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
